Volume 12, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The link volumes of some prism manifolds

Jair Remigio-Juárez and Yo’av Rieck

Algebraic & Geometric Topology 12 (2012) 1649–1665
Bibliography
1 I Agol, The minimal volume orientable hyperbolic $2$–cusped $3$–manifolds, Proc. Amer. Math. Soc. 138 (2010) 3723 MR2661571
2 R Benedetti, C Petronio, Lectures on hyperbolic geometry, Universitext, Springer (1992) MR1219310
3 C Cao, G R Meyerhoff, The orientable cusped hyperbolic $3$–manifolds of minimum volume, Invent. Math. 146 (2001) 451 MR1869847
4 A J Casson, S A Bleiler, Automorphisms of surfaces after Nielsen and Thurston, London Math. Soc. Student Texts 9, Cambridge Univ. Press (1988) MR964685
5 R H Fox, A quick trip through knot theory, from: "Topology of $3$–manifolds and related topics (Proc. The Univ. of Georgia Institute, 1961)" (editor D Silver), Prentice-Hall (1962) 120 MR0140099
6 C M Gordon, J Luecke, Knots are determined by their complements, J. Amer. Math. Soc. 2 (1989) 371 MR965210
7 J Hempel, $3$–Manifolds, AMS Chelsea Publishing, Providence, RI (2004) MR2098385
8 W Jaco, Lectures on three-manifold topology, CBMS Regional Conference Series in Math. 43, Amer. Math. Soc. (1980) MR565450
9 T Kobayashi, Y Rieck, A linear bound on the tetrahedral number of manifolds of bounded volume (after J\o rgensen and Thurston), from: "Topology and geometry in dimension three" (editors W Li, L Bartolini, J Johnson, F Luo, R Myers, J H Rubinstein), Contemp. Math. 560, Amer. Math. Soc. (2011) 27 MR2866921
10 J M Montesinos, Seifert manifolds that are ramified two–sheeted cyclic coverings, Bol. Soc. Mat. Mexicana 18 (1973) 1 MR0341467
11 J M Montesinos, Classical tessellations and three-manifolds, Universitext, Springer (1987) MR915761
12 P Orlik, Seifert manifolds, Lecture Notes in Math. 291, Springer (1972) MR0426001
13 Y Rieck, Y Yamashita, The link volume of $3$–manifolds arXiv:1205.1274
14 P Scott, The geometries of $3$–manifolds, Bull. London Math. Soc. 15 (1983) 401 MR705527
15 H Seifert, Topologie Dreidimensionaler Gefaserter Räume, Acta Math. 60 (1933) 147 MR1555366
16 W P Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)